MathSciNet Relay Station
MathSciNet bibliographic data
MR2754178 92D30 (34C23 34D20)
Wang, Kaifa; Kuang, Yang Novel dynamics of a simple Daphnia-microparasite model with dose-dependent infection. Discrete Contin. Dyn. Syst. Ser. S 4 (2011), no. 6, 1599–1610.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement